# SDR CA010809014

- Difficulty date: July 10, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 71,590 hours
- Engine: Pwa JT8D7B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: NAS679A5
- Condition: Split
- Location: Support Assy
- Component: Support Assy, Boeing, B273201602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SCHEDULED MLG REMOVAL FOUND NUT P/N NAS679A5 ON RT SUPPORT ASSY TRUNNION SPLIT ON ONE SIDE.
